Browse Title Index

Issue Title
Vol 7, No 6 (2017) Modeling tobacco smoking effect on HIV antiretroviral therapy Abstract   PDF
Jacob Ismail Irunde, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Vol 7, No 3 (2017) Modelling of the in-human host and in mosquito dynamics of parasite Abstract   PDF
Mohamed Abdallah Selemani, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Vol 9, No 4 (2019) Modelling the dynamics of jiggers infestation: insights from a theoretical model Abstract   PDF
N. Imbusi Matendechere, W. N. Mutuku, F. Nyabadza
Vol 7, No 2 (2017) Modelling the dynamics of Tungiasis transmission in zoonotic areas Abstract   PDF
Jairos Kahuru, Livingstone Luboobi, Yaw Nkansah-Gyekye
Vol 2, No 3 (2012) Modelling the pyrolysis and combustion of wood Abstract   PDF
Estomih S. Massawe, Said Seif Salim, Oluwale Daniel Makinde
Vol 2, No 5 (2012) Modified of householder iterative method for solving nonlinear systems Abstract   PDF
M.A. Hafiz, S.M.Bahgat
Vol 9, No 3 (2019) Monitoring process performance using self-starting cumulative sum control chart Abstract   PDF
S. Subbulakshmi, A. Kachimohideen
Vol 2, No 2 (2012) Monochromatic 4-connected subgraphs in constrained 2-edge-colorings of Kn Abstract   PDF
Hongping Luo, Yingli Kang, Shili Wen
Vol 9, No 2 (2019) More results on eccentric coloring in graphs Abstract   PDF
Medha Itagi Huilgol
Vol 2, No 5 (2012) Multi-commodity capacitated multi-facility Weber problem with probabilistic customer locations Abstract   PDF
Mehdi Amiri-Aref, Omid Keramatlu
Vol 9, No 1 (2019) Multi-objective optimization model formulation for regional bus scheduling problem Abstract   PDF
Saidy Raphael, Halidi Lyeme, Dmitry Kuznetsov
Vol 5, No 3 (2015) Multiplication operators on Orlicz-Lorentz sequence spaces Abstract   PDF
Birsen Sağir, Oğuz Oğur, Cenap Duyar
Vol 7, No 2 (2017) Multiset classifications and inclusion parameters Abstract   PDF
M.S.El Azab, M. Shokry, R.A. Abokhadra
Vol 2, No 3 (2012) Multi-team Hawk-Dove game Abstract   PDF
mohammed elettreby, D. S. Mashat, A. M. Zenkour
Vol 4, No 6 (2014) Naimark-Sacker bifurcation of a certain second order quadratic fractional difference equation Abstract   PDF
M.R.S. Kulenovic, E. Pilav, E. Silic
Vol 2, No 4 (2012) Neighbourhood resolving sets in graphs - I Abstract   PDF
S. Suganthi, V. Swaminathan, G. Jothilakshmi, A. P. Pushpalatha
Vol 5, No 6 (2015) New iterative method for cauchy problems Abstract   PDF
Mohamed Abdel-Latif Ramadan, Mohamed S. Al-Luhaibi
Vol 2, No 2 (2012) New kind of weakly set valued vector F-implicit variational inequalities Abstract   PDF
_ Salahuddin, M.K. Ahmad
Vol 2, No 3 (2012) Nonegative solutions in boundary value problems. Abstract   PDF
Mahmood Jaafari Matehkolaee
Vol 2, No 6 (2012) Non-equidistant new information optimum GM(1,1) model and its application Abstract   PDF
Ruibiao Zou
Vol 8, No 2 (2018) Nonholonomic frames for Finsler spaces with special (alpha, beta)-metric Abstract   PDF
Brijesh Kumar Tripathi, V. K. Chaubey
Vol 4, No 6 (2014) Nonlinear degenerated elliptic equation having lower order term in weighted orlicz-Sobolev spaces and L1 data Abstract   PDF
E. Azroul, K.E. Haiti
Vol 2, No 6 (2012) Non-monotone adaptive filter conic trust region method for unconstrained optimization Abstract   PDF
Lijuan Zhao
Vol 2, No 1 (2012) Normal and rectifying curves in Pseudo-Galilean space and their characterizations Abstract   PDF
Alper Osman Öğrenmiş, Handan Öztekin
Vol 3, No 6 (2013) Normal Jacobi field on Riemannian manifold Abstract   PDF
Nassar. H. Abdel-All, E. I. Abdel-Galil
351 - 375 of 658 Items << < 10 11 12 13 14 15 16 17 18 19 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS